On Tamed Milstein Schemes of SDEs Driven by Lévy Noise

Chaman Kumar, Sotirios Sabanis

Research output: Contribution to journalArticlepeer-review

Abstract / Description of output

We extend the taming techniques developed in [3, 19] to construct explicit Milstein schemes that numerically approximate Lévy driven stochastic differential equations with super-linearly growing drift coefficients. The classical rate of convergence is recovered when the first derivative of the drift coefficient satisfies a polynomial Lipschitz condition.
Original languageEnglish
Pages (from-to)421-463
JournalDiscrete and Continuous Dynamical Systems - Series B
Issue number2
Early online dateDec 2016
Publication statusPublished - Mar 2017

Keywords / Materials (for Non-textual outputs)

  • math.PR
  • Primary 60H35, secondary 65C30


Dive into the research topics of 'On Tamed Milstein Schemes of SDEs Driven by Lévy Noise'. Together they form a unique fingerprint.

Cite this